Delay period tablets

Common Questions and Answers about Delay period tablets

period

Hi there, If you are not on any contraceptive pill, you will need to take 5 mg of Norethisterone three times a day to delay your period starting 3 days before your period is due. After you stop taking Norethisterone you will have your period within 2 - 3 days. So you may stop taking it accordingly. It is very important that you consult a doctor so that it is known that this medicine is appropriate for you. Take care and regards!
as per my current period cycle ( 28 days), it wll fall on Jan 17 period start. so i was about to delay my period for a week, and i thought of having tablet & had parimoulet tablet. I had for one day only one tablet, then i stopped having it & cancelled my plan.i had one tablet on dec 15 & stopped My period supposed to start on Dec 20 as per the cycle. till now i did not get my period. Kindly advise.
Could these drugs delay the hiv window period , so that the combo tese was not correct? 2. If these drugs do delay the hiv window period, WHEN should I take the next combo test ? thanks for you all.
I have been on keflex antibotics for 6 months for constant UTI infections. My period was very regular (every 28 days). I have stopped taking the tablets last month. Now I am 2 weeks overdue with my period. I have done a pregnancy test and its negative. Could the delays with my period be the cause from the antibotics?
Hi Im going on hoilday on the 14th august 2011 till the 21st august I ask my doctor that I want to stop or delay my period he gave me norethiserone told me to start taking it 3 days before I start my period the thing is Im really rubbish on keeping track of my period I have no clue. Do you think it will be ok if I started my tablets like week before I go away on hoilday so ill be on the tablets for two weeks and the last day of the tablets will be the 21st the day I come home from hoilday.
Hi i havent got much advice but i hope it will help you both. Stress or worry can sometimes delay a period, i missed a period last summer due to the fact that i went through depression (im not sugesting that shes depressed) i was constantly stressed and worried i thought i was pregnant so i waited till the next month and had a period so i knew the missed period was down to being stressed.
I taken pramot N tablets to delay my period for 3 days 3 tablets, after that i am getting white bleeding insted of my period it has already 4 days completed, is it some kind of symptoms for pregnancy?
Your doctor after examination will give some tablets which will make you have your periods. Delay in period can happen because of anxiety, some drugs taken etc. Wishing you good health.
Now my question is that is it possible that having taken acyclovir for 2 days can delay the window period and my 7 weeks result may be false negative? Thank you very much.
I have looked at other websites that tell me that period like cramps are an early sign of pregnancy and i am quite worried as i have never experienced period like cramps without a period before. I doubt my period will come (if it does) untill i am due next week because my periods are always regular. I do not have anyother symptoms.
I had spotting/bleeding for a few days before my period was due, and then my period never came. I think I may be pregnant and I'm not sure if it could have been implantation bleeding. Any chance you're pregnant?
C which was Oct 6, 2003 (they did NOT get everything the first time) I got my period Nov 7, 2003 and then my second period came Dec 7, 2003 (I had NEVER been that reg.) Jan 7 came and went so I took a test and was pg again. I have a wonderful but fussy 6 month old baby boy. Good Luck to you and I am so sorry you had to go through that.
If you have irregular periods and want to avoid periods during your vacation, I suggest you first consult your gynecologist and then start medications to either delay the periods or have the periods before July 14th. There are hormone tablets called norethisterone available both OTC and prescription which you can take. The dose is 5 mg three times a day starting 3-4 days before a period is due (that is if you are close to your periods).
gave me some pills to get my period so i did got it, i took my first cycle of clomid the 5th day of my period last month and again my period is missing i had some cramps but thats it, is the 9th and no period im so nervus and stressed out coul'd i be pregnant? please help.
I know, I keep telling myself not to worry, but it's hard. We want this so bad. It's funny, I went through my twenties trying NOT to get pregnant, and then when you want to it's just not that easy. Dr. says the semen analysis will be the 1st step to start ruling out causes.
A blood test would have picked up if you were pregnant and since your hcg was only 2, that means you are not pregnant. Many things cna delay a period - hormone imbalance, stress, ilness etc. Try to relax and not worry, and I'm sure she will show eventually.
I just really hope that I can take those pills and start my period soon. Did the doctors ever tell you why they thought you had stopped your period, or was it just one of those things that they didn't have an answer for? And was the period extreemly painfull as well once you took the ten pills?
or, what else could even be the cause of such a delay in my usually predictable period? Thanks for any comments, etc! Katie L.
on the 14th i had brown maybe clear mixed discharge but very little next day i had the same just a bit more not enough to cover a tampon with a bit of dark red blood no clots the next day had very little of the discharge mix and it ended that day which i took as my period 14th to 16th is the time my period should have started and ended my next period was due for the 6th of February but still nothing in between all this.
My doctor has prescribed Utovlan (norethisterone) 15mg daily for 5 days to delay my period. I haven't yet started taking the tablets. I currently take the mini-pill Norgesten 30mcg daily as a contraceptive.
We are trying to get pregnanta nd I am now 55 days from my last period. I had a two week bout of nausea and actually vomitted a few mornings. I have also felt very fatigued lately. HPT's and a blood test at the doctor's both came back negative a week and a half ago. Could I still be pregnant and not have enough hcg in my system? I have also had occassional very light brown spotting.
I took 2 tablets per hour for 5 hours yesterday afternoon, but no results so far. I have to take 2 tablets per hour in a 3 hour period today. Does anyone know when these pills should start making me go to the bathroom? Should I consider trying something else (like Miralax and Gatorade)? Thanks.
I went back, i delay taking it til i get my period. Then after my period, i delay another few days then i take my 1st BCP. The reason why because im having vagina itchiness and it is so painful to have intercourse. I avoid any intercourse becasue with the itchiness am having and sort of dry at the area of vagina, i do not dare to have any sex, it wudnt be nice at all and a definite pain surely. Due to that, i delay my BCP and started it late..
Periods can vary in length and flow. It sounds like a period.
i am currently ttc and am 6 days late for my period i have taken pregnancy tests x2 both bfn. i was told by friends i should wait at least 2 weeks after i miss my period to take the test is this correct? a family member just tested positive after 1 day late. i am so confused and disappointed at this point.
Can a UTI cause a period delay?....a home test that comes with AZO tablets showed positive for both leukocytes and nitrite...I took the cranberry pills for 2 days but the symptoms are still there. ...and now my period is late by 4 days. ..a pregnancy test is negative. ...what could this mean?
Hello, I recently had UTI (12th of Nov)had been to doctor and she tested me and said I have a very slight UTI and prescribed 15 penicillin tablets for 5 days (3 a day). My preiods was due on 22nd of Nov but still no clue of it. I also did home pregnancy test which came out negative. what could be the reason?? Does UTI delay periods?? Thanks for your inputs..
Eventually it always came once I tried to stop worrying about it. I've been told that worrying about it will only delay your period more. So try to avoid thinking about it.
Hello, Norethisetrone is often used in delaying the periods but it is also used in treatment of menorrhagia (heavy periods). A high dose of oral norethisterone can stop bleeding in 24 to 48 hours and hence can stop bleeding. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps.
Now I am planning to take a vacation for about 5 days in exactly 3 months from today, that will fall within the 7 days that I take the yellow tablets, I don't want to have a period during that week. Is there any way I can either delay that week, so that I don't have my period during my vacation? What should I do start my new pack a week later, or start the 3rd month pack a week late? or just don’t start taking the pills until next month?
MedHelp Health Answers